# SDR DALA2024112711243

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 74,231 hours, 34,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EPSU 10WL SHOWS INTERIOR & EXTERIOR FAULT DURING TEST.  PERFORMED TROUBLE SHOOTING ON CABIN EPSU 10WL FOUND L1 DOOR SLIDE SHORTED INTERNALLY, REPLACED ONN N/R 15709.0326 OPS CHECK GOOD IAW A320 TSM 33-51-00-810-808-A AND AMM 33-51-710-001. JOB COMPLETE. (LP: 0674311)
